Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Efavirenz making my head spin
Dec 22, 2010

I am currently taking Truvada and Efavirenz. I take these pills and 10pm, and thereafter I shower and go to bed. On three occasions I have attempted to go out after taking my meds, by midnight my head starts spinning and I cant make sense of anything all I want is to sleep. Trying to drive back to my place in this state is a nightmare. On the odd occasion that I do want to go out can I take Truvada at 10 pm as per normal and take Efavirenz when I go to bed? How will this affect my body's response to the drugs? Will I become resistant? Please help.

Response from Dr. Henry

Your description of the head spinning sounds like an efavirenz (Sustiva) side effect. Delaying the efavirenz dose until you are safely home and ready for bed is a very reasonable way to manage the situation-I would inform your HIV provider so he/she can comment and monitor as well. KH



Previous
Pain in on the left hip
Next
Body Changes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement